On periodic self-homeomorphisms of closed orientable surfaces determined by their orders

Czesław Bagiński , M. Carvacho , G. Gromadzki , C. Hidalgo

Abstract

n/a
Author Czesław Bagiński (FCS / DTCS)
Czesław Bagiński,,
- Department of Theoretical Computer Science
, M. Carvacho
M. Carvacho,,
-
, G. Gromadzki
G. Gromadzki,,
-
, C. Hidalgo
C. Hidalgo,,
-
Journal seriesCollectanea Mathematica, ISSN 0010-0757, (A 30 pkt)
Issue year2016
Vol67
No3
Pages415-429
ASJC Classification2604 Applied Mathematics; 2600 General Mathematics
DOIDOI:10.1007/s13348-015-0151-1
URL http://link.springer.com/article/10.1007%2Fs13348-015-0151-1
Internal identifier000036647
Languageen angielski
LicenseJournal (articles only); author's final; ; before publication
Score (nominal)30
Score sourcejournalList
ScoreBUT score = 30.0, 27-12-2018, manual
Ministerial score = 20.0, 20-01-2020, ArticleFromJournal
Ministerial score (2013-2016) = 30.0, 20-01-2020, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2016 = 0.811; WoS Impact Factor: 2016 = 0.673 (2) - 2016=0.714 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?